It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by David on June 01, 2000 at 23:46:06:

I have been taking Klonopin for 5 years. It was given
to me for major stress and anxiety. My problem is, is
that I started 5 years ago taking 3 2 miligram tablets
a day. Now I am up to 12 2 miligrams , 3 tablets, (2
mil. each) 4 times a day. I have noticed a change in
my moods, the way I react, and it may be effecting my
job & marriage. I really want to stop taking it, but I
tried and I thought I was going to have a heart
attack. I am 40 years old and also have high blood
pressure. I have seen a specialist in nuerology, and I
was told by him that I have been on it way to long. He
says I need to stop taking it very gradually, over a
six month period, or check myself into a clinic and do
it cold turkey.
I really want off of this medication, as my life has
not been the same ever since I started taking it. I
don't understand? Anyway, can anyone shed some light
on this? Does anyone else have this problem? Which is
better, to stop it gradually, or cold turkey by
checking myself into a clinic? I would truly
appreciate any support.
Thanks, David~

My email address by the way is: DavidToYou@webtv.net,
Sorry, I forgot to leave it. Please, anyone feel free to write me, it would be most appreciated.

Follow Ups

All times are GMT -7. The time now is 03:32 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!